# SDR SIMA200304802

- Difficulty date: February 13, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 3632501003
- Part serial: 00410
- Condition: Failed
- Location: Nr 2 Flap Drive
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YOW - FLT 4098 - DURING DESCENT, CREW REPORTED A FLAP FAIL MESSAGE WITH FLAPS STUCK AT 1 DEGREE.  CREW RESET PER AOM WITH NO HELP.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 FLAP DRIVE MOTOR IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAT WAS RETURNED TO SERVICE.  (M)
